Journal article icon

Journal article

Ainf is infinite dimensional

Abstract:
Given a perfect valuation ring $\mathcal{R}$ of characteristic p that is complete with respect to a rank- 1 nondiscrete valuation, we show that the ring Ainf of Witt vectors of $\mathcal{R}$ has infinite Krull dimension.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1017/s1474748020000201

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More by this author
Role:
Author
ORCID:
0000-0002-8363-7714
Publisher:
Cambridge University Press Publisher's website
Journal:
Journal of the Institute of Mathematics of Jussieu Journal website
Volume:
20
Issue:
6
Pages:
1983–1989
Publication date:
2020-05-11
Acceptance date:
2020-04-12
DOI:
EISSN:
1475-3030
ISSN:
1474-7480
Pubs id:
1131104
Local pid:
pubs:1131104

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP